Systems of sets with multiplicative asymptotic density

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65979

Show full item record


Title: Systems of sets with multiplicative asymptotic density
Author: Jahoda, Pavel
Pěluchová, Monika
Date issue: 2008
Citation: Mathematica Slovaca. 2008, vol. 58, no. 4, p. 393-404.
URI: http://hdl.handle.net/10084/65979
ISSN: 0139-9918
1337-2211
DOI: 10.2478/s12175-008-0083-2
URI: http://dx.doi.org/10.2478/s12175-008-0083-2
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics